# SDR HALA20250804044

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 34,530 hours, 80,151 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REJECTED T/O 8L DUE TO R HYD HIGH TEMP. UNABLE TO MITIGATE W/ MOVEMENT OF FLT CONTROLS / SPOILERS. PERFORMED FIM 29-30 TASK 803. FOUND EXCESSIVE AIR IN R HYD SYSTEM. BLEEDED AIR FROM SYSTEM AS REQUIRED. OPS CHECK GOOD. FAULT FOUND TO BE INTERMITENT. NO DEFECTS NOTED. OK FOR SVC.
